Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Smacked right lower part of head, throbbing pain, took Advil and woke up with vomiting. Is it signs of Concussion?

Hi my name is amanda... about two days ago i smacked the right lower part of my head on my headboard and i kinda had a small bumo but my head was throbbing so bad i started crying... i took three advil and it kinda went away but it still hurt... and i woke up this mourning and i did throw up.. could this sign of a conussion or something
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry you have a smacked right lower part of the head with throbbing pain and taking advil is not helping with you waking up this morning with vomiting. I believe that you also have a viral infection and should visit with an ER doctor. An imaging study with a CT scan will help with ruling out a serious issue in your head, concussion will get better, but anything more serious would need attention.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor